# SDR SWAA095364

- Difficulty date: August 18, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 70,727 hours, 53,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6574550
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
